MAUDE Adverse Event Report: I.T.S. GMBH CANCELLOUS STABILIZATION SCREW; CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=24MM, RH

I.T.S. GMBH CANCELLOUS STABILIZATION SCREW; CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=24MM, RH
Model Number 37303-24
Medical Device Problem Codes Device-Device Incompatibility (2919); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/07/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
We have inspected the dhf of the affected plate and screw and the material certificate and the batch was processed through the normal manufacturing and inspection operations with no non-conformances or rework noted.The article met all dimensional and visual criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Based on the information available it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If information is obtained that was not available for the initial medwatch, a follow up medwatch will be filed as appropriate.This report does not reflect a conclusion by fda, i.T.S.Gmbh or its employees that the report constitutes an admission that the device caused or contributed to the potential event described in this report.This report 2/2.
 
Event or Problem Description
Locking screw passed through the plate during surgery.

Brand Name
CANCELLOUS STABILIZATION SCREW
Common Device Name
CANCELLOUS STABILIZATION SCREW, D=3.0MM, L=24MM, RH
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU  8301
Manufacturer (Section G)
I.T.S. GMBH
autal 28
lassnitzhoehe, styria 8301
AU   8301
Manufacturer Contact
florian grill
autal 28
lassnitzhoehe, styria 8301
AU   8301
MDR Report Key22990508
Report Number3004369035-2025-00042
Device Sequence Number15805911
Product Code HWC
UDI-Device Identifier09120047295052
UDI-Public09120047295052
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K033756
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37303-24
Device Lot Number679/022510
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2025
Initial Report FDA Received Date09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age58 YR
Patient SexUnknown
Patient Weight105 KG